# SDR VJ970333

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 99582399
- Condition: Chafed
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1019 FRAME CHAFED APPROXIMATELY .015 DEEP AT 14L.  CUT OUT CHAFED AREA, INSTALLED FILLER AND DOUBLERS IAW SRM 53-03, FIG 4.
